# SDR AALA202302246808

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 56,184 hours, 36,472 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA3201022
- Part serial: 2978
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 33,341 hours, 21,262 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 FLIGHT DECK WINDOW OUTER PANE SHATTERED AT FL320. WITH ASSOCIATED RIGHT WINDOW HEAT MESSAGE. MAINTENANCE REPLACED THE WINDOW PER AMM 56-11-12.
